I want to know the effects of having sex while treating UTI with nitrofurantoin?
- 16 Jun 2015 by Nampula
- 22 June 2015
- urinary tract infection
If your sex partner gave you the infection you've now exposed yourself to more of the bacteria. The rubbing or abrasion of sex could irritate your vaginal skin, especially if it's already irritated. Otherwise, I can't see any other effects.
When you finish your antibiotic, you will need to repopulate your digestive tract with good bacteria by taking a probiotic. Otherwise, you will be prone to get a yeast infection or another bacterial infection. The antibiotic kills all bacteria, both the good and the bad. It can't tell the difference. You need the "good" bacteria restored to your gastrointestinal tract.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2013 • 1 answer
Updated 20 Nov 2018 • 19 answers
Updated 4 Dec 2016 • 7 answers
Updated 17 Aug 2016 • 1 answer
Updated 9 Nov 2017 • 1 answer